Communications in Statistics Part B: Simulation and Computation, ( ISI ), Volume (42), No (8), Year (2013-8) , Pages (1865-1886)

Title : ( Bayes estimation based on joint progressive Type II censored data under LINEX loss function )

Authors: Mahdi Doostparast , mohammad vali Ahmadi , Jafar Ahmadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In the lifetime experiments, the joint censoring scheme is useful for planning comparative purposes of two identical products manufactured coming from different lines. In this article, we will confine ourselves to the data obtained by conducting a joint progressive Type II censoring scheme on the basis of the two combined samples selected from the two lines. Moreover, it is supposed that the distributions of lifetimes of the two products satisfy in a proportional hazardmodel. A general form for the distributions is considered, and we tackle the problem of obtaining Bayes estimates under the squared error and linear-exponential (LINEX) loss functions. As a special case, the Weibull distribution is discussed in more detail. Finally, the estimated risks of the various estimators obtained are compared using the Monte Carlo method.

Keywords

Bayes estimation; Joint progressive Type II censoring scheme; LINEX loss function; Proportional hazard model; Weibull
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027278,
author = {Doostparast, Mahdi and Ahmadi, Mohammad Vali and Ahmadi, Jafar},
title = {Bayes estimation based on joint progressive Type II censored data under LINEX loss function},
journal = {Communications in Statistics Part B: Simulation and Computation},
year = {2013},
volume = {42},
number = {8},
month = {August},
issn = {0361-0918},
pages = {1865--1886},
numpages = {21},
keywords = {Bayes estimation; Joint progressive Type II censoring scheme; LINEX loss function; Proportional hazard model; Weibull distribution.},
}

[Download]

%0 Journal Article
%T Bayes estimation based on joint progressive Type II censored data under LINEX loss function
%A Doostparast, Mahdi
%A Ahmadi, Mohammad Vali
%A Ahmadi, Jafar
%J Communications in Statistics Part B: Simulation and Computation
%@ 0361-0918
%D 2013

[Download]